# SDR HEEA064787

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 23038211
- Condition: Damaged
- Location: Gearbox
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO HIGH OIL CONSUMPTION, 5 QUARTS PER FLIGHT HOUR.  INSPECTION OF TURBINE PARTS REVEALED EXCESSIVELY GROOVED AND FLAKING INTERNAL SUMP SEALS.
